Results 1 to 12 of 12
  1. #1
    Anabolicboy is offline New Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    25

    A little lumpy sumthin

    OK im 7 wks into a 10wk deca /sus (d8wks/s10wks) and ....BAM! a little lumpy sumthin under the left nip. its not very big but it is what it is. so I would greatly appreciate some knowledgeable suggestions from u wise ones on how to remedy this. Ive researched a bit on deca gyno but still need some practical info on what to do. Abort cycle thanxx
    Deca/400wk sus/500wk

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    Nolva at 80mgED untill symptoms subside, then taper down to 20 and continue past clomid

    A prolacitn inhibitor of some kind would help in reduction as well

  3. #3
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    7,965
    Same advice bro.

    I know you only have clen and clomid but try and get some N-dex very quickly.

  4. #4
    Anabolicboy is offline New Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    25
    I appreciate that fellas, now this, I need to find some nolva. if anyone can suggest, give a pm.

  5. #5
    Mr.Burns's Avatar
    Mr.Burns is offline Junior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    74
    Personally I wouldn't rely on the Nolva. I did and my puffy nips turned into two lumpy masses under each nip. Now I got 90 tabs of Femara. Hopefully it does a better job.

  6. #6
    chicamahomico's Avatar
    chicamahomico is offline Respected Member
    Join Date
    Jul 2002
    Location
    Hoss's Moms bedroom
    Posts
    2,769
    I had just the opposite happen....I made the mistake of trying Arimidex out and had some sides from it and had to drop it immediately until the sides resolved which took a few weeks and then I got on the Nolva but now I have damn lumps under my nips.

  7. #7
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    Same thing happened to me, luckily mine went away....Def. get something to take.

  8. #8
    Anabolicboy is offline New Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    25
    Oh shit, now Im confused.

  9. #9
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    Ok mine happened after taking Dianabol , My doc said it was a breast bud....After a while it went away but he said that it could have possibly stayed there forever. Sorry if i confused ya

  10. #10
    Anabolicboy is offline New Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    25
    what did u take if anything and whats a breast bud

  11. #11
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    7,965
    Quote Originally Posted by chicamahomico
    I had just the opposite happen....I made the mistake of trying Arimidex out and had some sides from it and had to drop it immediately until the sides resolved which took a few weeks and then I got on the Nolva but now I have damn lumps under my nips.
    What sides did you have? Were your pills legit?

  12. #12
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    Quote Originally Posted by Mr.Burns
    Personally I wouldn't rely on the Nolva. I did and my puffy nips turned into two lumpy masses under each nip. Now I got 90 tabs of Femara. Hopefully it does a better job.

    this is impossible if u were taking 20+ mg, otherwise it must be fake nolva, there all over the place !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •